Sample sizes for improved binomial confidence intervals

Research output: Contribution to journalArticle

25 Scopus citations

Abstract

Sample size equations are reviewed for different types of confidence intervals on a binomial success probability. Based on recommendations for improved binomial confidence limits given by Brown et al. (Statist. Sci. 16 (2001) 101), the intervals expand upon or enhance the traditional Wald-type interval. Some useful sample size relations appear.

Original languageEnglish (US)
Pages (from-to)309-316
Number of pages8
JournalComputational Statistics and Data Analysis
Volume46
Issue number2
DOIs
Publication statusPublished - Jun 1 2004
Externally publishedYes

    Fingerprint

Keywords

  • Agresti-Coull interval
  • Binomial probability
  • Jeffreys interval
  • Sample size determination
  • Score interval
  • Wald interval
  • Wilson interval

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Statistics, Probability and Uncertainty
  • Electrical and Electronic Engineering
  • Computational Mathematics
  • Numerical Analysis
  • Statistics and Probability

Cite this